# SDR FDEA201005291708

- Difficulty date: May 29, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N403FE
- Make and model: Airbus A310-203
- Aircraft serial: 230
- Aircraft time: 35,997 hours, 30,322 cycles
- Engine: Ge CF680
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A5397422220219
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT FLOORBEAM FR 66,28'' TO 44'' LT OF CTR LINE FWD FLANGE LWR HAS CORROSION IN AND AROUND FASTENER HOLES APROX 8 SQ IN.  REMOVED CORROSION IAW SRM 51-74-10 CHECK AND FOUND FLOORBEAM AT FR 66 OUT OF LIMIT IAW SRM 53-10-00, TABLE 102.  REPLACED BEAM WITH A NEW FLOORBEAM AT FR 66 IAW SRM 53-10-15, FG 104.
